# SDR SWIA2020041750175

- Difficulty date: April 2, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER CENTER RETAINER SEAL CHAFED/GOUGED   (C-CHECK) RO 4/16/2020   BLENDED OUT CHAFE/GOUGE ON PAX DOOR UPPER CENTER SEAL RETAINER. REF CRJ 200 (TR51-44) SRM.  PAX DOOR UPPER CENTER SEAL RETAINER ORIGINAL MATERIAL THICKNESS IS 0.050" IAW BOMBARDIER DWG, MATERIAL THICKNESS REMOVED WAS 0.021", REMAINING MATERIAL THICKNESS IS 0.029" OUT OF LIMITS IAW CRJ 200 SRM MAX ALLOWABLE MATERIAL REMOVED IS 10% OF ORIGINAL MATERIAL THICKNESS.  REMOVED UPPER CENTER SEAL RETAINER IAW CRJ 200 SRM.  INSTALLED NEW PAX DOOR CENTER RETAINER SEAL IAW CRJ 200 SRM AND BOMBARDIER DWG.  PRESSURE LEAK CHECKS GOOD.
